# SDR HEEA0014038

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Condition: Failed
- Location: Dc Sys
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WAS FOUND AT 6 VOLTS ON 3-11-98.  BATTERY WAS CHARGED TO 22.5 VOLTS.  WHILE DISCONNECTED FROM AIRCRAFT, VOLTAGE DROPPED FROM 22.5 VOLTS TO 18 VOLTS IN ONE HOUR.  VOLTAGE WAS MEASURED AT 15.4 VOLTS AFTER 5 HOURS.  AIRCRAFT BATTERY WAS INSTALLED NEW AT 4469:05 AIRCRAFT HOURS ON 1-30-98. REPLACED WITH SERVICEABLE AIRCRAFT BATTERY.
